# SDR 2012FA0000567

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Cylinder
- Condition: Cracked
- Location: Life Preserver
- Component: Life Preserver, Switlik, AV35
- Component part number: S11200400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CYLINDER HOLDER CRACKED.
